# SDR USAA2012031200020

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 61,904 hours, 41,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED ROW 11 LT SIDE EMERGENCY LIGHT LENS MISSING.  MAINTENANCE REPLACED MISSING LENS.
